Singulair My Wits, Wits End, Behavior Problems, Little Children, Nose Bleeds
My son just turned 5 years old. Singulair is the only medicine my son has been taking in these last few months. He had been off of it for about a year, until May 05 he started taking it again. His behavior became terrible. I did not put two and two ... more »
My son just turned 5 years old. Singulair is the only medicine my son has been taking in these last few months. He had been off of it for about a year, until May 05 he started taking it again. His behavior became terrible. I did not put two and two together, that the medicine was doing this to him. Constantly in trouble in pre k. Bouncing off the walls, bad temper, head aches, a couple of nose bleeds, muscle leg and ankle cramps (which I thought were growing pains), not sleeping through the night, not LISTENING at all, hyper, sarcastic, rude and eating all the time. I have had him off singulair for a few days and he is getting back to the sweet little boy he use to be. I can't believe the change in personality. Thank you for this website and I hope other parents read this and take their children off singulair. I was thinking about taking him to a therapist because I just did not know what to do anymore. So the other night I was thinking what has happened to him to cause such a change. Then I thought I will do some research on Singulair and boom I could not believe he wasn't the problem, singulair was. I was at my wits end until I found this website and noticed similar patterns with other children. I feel awful I have been giving these terrible pills to my son. I cannot believe doctors are prescribing this to little children. How unfair. He has been in so much trouble lately being disciplined. He use to be on it a couple of years ago and was also bad and I asked the ped and he told me no behavior problems could be caused by singulair. So I just filed it in the back of my mind and choked it up to terrible two's. Well I say bull. My poor child went through hell. Help your little ones and do not let them take singulair.